# SDR SWIA20205060537

- Difficulty date: April 20, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE LEADING EDGE INBD HAS CHAFFE     (48 MO INSP) RO 5/6/2020   REPLACED RH INBD FLAP VANE INBD CAP. REF CRJ200 SRM AND BOMBARDIER DWG. SEE CONTINUE CARD FOR ADDITIONAL DETAILS. COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR (**RII**)
